# SDR 07FDEA00864

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTTOM SKIN REWORK CAUSED BY CORROSION AT RIB 8, P19, RT OUTER WING REPAIR WAS PERFORMED IAW EA 6-5721-106402 AND RAS/BAE/1004132/2007 ISS A (BLEND OUT   CORROSION, FASTENER REPLACEMENT.
